# SDR 20000328SH009

- Difficulty date: November 27, 1999
- Submitted: March 28, 2000
- Operation: General aviation
- Aircraft: N216SA
- Make and model: Amd FALCON
- Aircraft serial: 016
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pin
- Part number: MY20248001
- Condition: Broken
- Location: Lt Mlg Door
- Component: Door Lock
- Component part number: VTS4424
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED AT BOISE, IDAHO WITH THE NOSE AND THE RIGHT MAIN LANDING GEAR EXTENDED WHILE THE LEFT MAIN LANDING GEAR REMAINED IN THE RETRACTED POSITION.  INSPECTION OF THE LEFT HAND LANDING GEAR REVEALED THE PIN, PN MY20248-001 WHICH IS PART OF THE FORWARD GEAR DOOR LOCK, PN VTS4424, TO BE CORRODED (RUSTED) AT POINT OF ROTATION, AND CRACKED FOR SOME PERIOD.  PIN FINALLY FAILED.  SUBMITTER STATED THIS MAY HAVE BEEN PREVENTED BY A MORE DETAILED INSPECTION OF THE LANDING GEAR DOOR LOCKS.  (X)
